09-08-2005, 03:16 AM #1supersteve Guest
Weird injection pain - help please
Yesterday I injected 0.75cc tren into my right quad - on the top outter part.
Was a little sore as usual but nothing major. A couple of hours later I started to get a bad pain just above my kneecap (directly in line with where I shot). Today it's swollen up like an egg and hurts incredibly - not red at all though.
I could understand if it was the spot where I actually injected, but it's a good 10 inches away.
What's going on?
09-08-2005, 05:00 AM #2
i think its the oil you injected did get absoarbed really good or u didnt inject it right i get that felling when i inject in the quad i feel water running in my knee caps but if the swell didnt go then you better go see a doc.
][-][ ][-][ ][-][
09-08-2005, 05:48 AM #3
so your saying that you injected in the upper part of the quad, and the part that is swollen is 10 in below your injection site and its painfull.?
how long has this been goin on?
The part that is swollen, have you ever injected there before , like recently??
some peeps stab the quad inches away from theyre previous injection.
09-08-2005, 07:07 AM #4supersteve Guest
Yeh I injected up the top and the swelling is down just above my knee cap.
This is only the 2nd time ive injected into my quad and the previous inject was a couple of inches away, but still no where near where the swelling is.
Injected yesterday, pain shortly after, swelling today. Weird
09-08-2005, 04:28 PM #5
how long has this been goin on, is it getting any better today?
i personally couldent say other then it being an abcess or or maybee just an irritation. give it another day or so. if dont get better then see a doc.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)